# SDR CA991027076

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1934
- Condition: Cracked
- Location: Hyd System
- Part time: 740 hours
- Component: Airesrch, LW10098
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) HOSE DOES NOT STAND UP TO HEAT IN AREA OF CONTROLLER.
